Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 25, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 22, 2005, 12:15 AM CDT for Ozark County, Taney County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 12:15 AM CDT (05:15 UTC)
- Expired
- Apr 22, 2005, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1218 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 220520 FFWSGF MOC153-213-221115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1215 AM CDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... OZARK COUNTY IN SOUTHWEST MISSOURI. TANEY COUNTY IN SOUTHWEST MISSOURI. * UNTIL 615 AM CDT. * AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES SINCE 11 PM. * THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...THEODOSIA...ISABELLA...KISSEE MILLS...AND LONG RUN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3678 9218 3651 9219 3651 9317 3679 9312 $$ FOSTER
2 follow-up statements
000 WGUS73 KSGF 220634 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 131 AM CDT FRI APR 22 2005 MOC153-213-221115- TANEY MO-OZARK MO- 131 AM CDT FRI APR 22 2005 ...FLASH FLOOD WARNING CONTINUES FOR OZARK AND TANEY COUNTIES UNTIL 615 AM CDT... AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS THAT PRODUCED THE VERY HEAVY RAINFALL ACROSS THE WARNED AREA HAD MOVED OFF TO THE EAST. DOPPLER RADAR ESTIMATED ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES HAD FALLEN SINCE LATE THURSDAY EVENING. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR ON SMALL STREAMS AND CREEKS...AND LOW WATER CROSSINGS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. $$ FOSTER
000 WGUS73 KSGF 221109 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 602 AM CDT FRI APR 22 2005 MOC153-213-221115- TANEY MO-OZARK MO- 602 AM CDT FRI APR 22 2005 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR OZARK AND TANEY COUNTIES WILL BE ALLOWED TO EXPIRE AT 615 AM... AT 545 AM...CALLS TO LOCAL COUNTY LAW ENFORCEMENT INDICATE THAT NO FLOODED ROADWAYS ARE BEING REPORTED AT THIS TIME. PRECIPITATION TOTALS BASED ON RADAR ESTIMATES INDICATE THAT THE HEAVIEST RAINFALL SINCE LATE YESTERDAY AFTERNOON OCCURRED OVER EASTERN TANEY COUNTY AND WESTERN OZARK COUNTY. SOME STREAMS AND CREEKS MAY STILL BE FLOWING AT ABOVE NORMAL LEVELS IN THESE AREAS. EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 3:51 PM CDT, 8 hours 24 minutes earlier.
Area forecast discussion, Apr 21, 3:51 PM CDT, 8 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 351 PM CDT THU APR 21 2005 .DISCUSSION... INITIAL BAND OF CONVECTION MOVING THROUGH SOUTHWEST AND SOUTH CENTRAL MO IS LIKELY TO BE ONLY THE FIRST WAVE...AS NEW CONVECTION IS ATTEMPTING TO FIRE ALONG COLD FRONT FROM FAR NE KANSAS INTO NE OKLAHOMA. WILL KEEP SEVERE THUNDERSTORM CHANCES GOING THROUGH THE EVENING AS COLD FRONT MOVES INTO UNSTABLE ATMOSPHERE. ETABUFR SOUNDING IN FAR SE KANSAS SHOWS MLCAPES OF AROUND 2500 J/KG BY 00Z. LARGE AREA OF THIS CAPE EXISTS IN THE -10 C TO -30 C LAYER...SO THINK LARGE HAIL IS LIKELY. WIND PROFILES ARE NEARLY UNIDIRECTIONAL AND RELATIVELY WEAK...SO TORNADIC THREAT IS LOW EXCEPT FOR THE NORTHERNMOST COUNTIES IN CENTRAL MO NEAR THE WARM FRONT WHERE A TORNADO WATCH IS IN EFFECT UNTIL 11 PM. UP UNTIL 345 PM...CONVECTION NEAR THIS BOUNDARY HAS BEEN CONFINED TO AREAS JUST NORTH OF THE CWA HOWEVER. BAND OF CONVECTION NEAR THE COLD FRONT WILL SWEEP RAPIDLY THROUGH THE CWA TONIGHT. CHILLY CANADIAN AIRMASS WILL THEN BUILD RAPIDLY INTO THE REGION ON FRIDAY ON STRONG NORTHWEST WINDS. VERY TIGHT SURFACE PRESSURE GRADIENT WILL CREATE WINDS LIKELY REACHING 20 TO 30 MPH TOMORROW AFTERNOON WITH HIGHER GUSTS POSSIBLE. NEXT CONCERN IS WITH POTENTIAL FROST/LIGHT FREEZE. SATURDAY MORNING WILL LIKELY SEE MID 30S IN SOME SPOTS...HOWEVER WIND SPEEDS WILL LIKELY STAY UP ENOUGH TO PRECLUDE WIDESPREAD FROST. SATURDAY NIGHT AND SUNDAY MORNING ARE ANOTHER STORY...WITH CLEAR SKIES AND WINDS DROPPING OFF. LOW TO MID 30S ARE LIKELY...AND SOME TRADITIONALLY COLDER SPOTS COULD DROP JUST BELOW FREEZING. A FROST ADVISORY WILL LIKELY BE NEEDED. EXTENDED FORECAST HAS LOW CONFIDENCE LEVEL WITH MULTIPLE SHORTWAVES MOVING THROUGH. HAVE FOLLOWED HPC GUIDANCE FAIRLY CLOSELY AFTER TUESDAY. BROWNING && .AVIATION... FOR THE 18Z TAFS...CUMULUS FIELD SHOULD CONTINUE TO BLOSSOM THIS AFTERNOON WITH SCT TO OCCASIONALLY BKN DECK AROUND FL030. POCKET OF STRATUS/STRATOCUMULUS OVER NORTHERN OKLAHOMA WILL MOVE INTO THE JLN AREA FOR A COUPLE HOURS EARLY THIS AFTERNOON AND BKN-OVC CIGS NEAR FL030 POSSIBLE. KEPT JLN TAF VFR BUT POTENTIAL DOES EXIST FOR SOME BORDERLINE MVFR CIGS EARLY THIS AFTERNOON. PERIOD OF THUNDERSTORMS LIKELY AT THE TERMINALS THIS EVENING AS THE FRONT/DRYLINE MARCH ACROSS THE AREA. POTENTIAL DOES EXIST FOR LARGE HAIL AND DAMAGING WINDS AT THE TERMINALS THIS EVENING...HOWEVER KEPT HAIL/WIND OUT OF THIS TAF ISSUANCE PENDING MORE DEFINITE TIMING/INTENSITY OF THUNDERSTORMS. GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING WITH GUSTS TO 25KT POSSIBLE BY THE END OF THIS TAF CYCLE. ROBUST COLD AIR STRATOCUMULUS DECK SHOULD BLOSSOM FRIDAY MORNING ONCE THE SUN BREAKS OUT. IZZI && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Apr 21, 8:23 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT THU APR 21 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
823 PM CDT THU APR 21 2005
...SEVERE STORMS LIKELY TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...SCATTERED SEVERE THUNDERSTORMS WITH:
HAIL TO THE SIZE OF GOLFBALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL AND LOCALIZED FLOODING.
ISOLATED TORNADOES.
AREAS AFFECTED AND TIMING:
THE GREATEST THREAT OF ISOLATED TORNADOES WILL OCCUR MAINLY ALONG
AND WEST OF AN OSCEOLA...TO SPRINGFIELD...TO LAMPE LINE BEFORE
MIDNIGHT.
LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING ARE POSSIBLE
ACROSS THE ENTIRE OUTLOOK AREA INTO THE OVERNIGHT HOURS. THE
THREAT WILL GENERALLY BE ACROSS SOUTHEAST KANSAS AND WESTERN
MISSOURI DURING THE EVENING HOURS...AND TRANSLATE EASTWARD DURING
THE LATE EVENING AND OVERNIGHT HOURS.
DISCUSSION:
AN UPPER DISTURBANCE OVER THE CENTRAL PLAINS AND FRONTAL BOUNDARY
ACROSS EASTERN KANSAS WILL CONTINUE TRIGGER THUNDERSTORMS INTO THE
OVERNIGHT HOURS. WIDELY SCATTERED STRONG TO SEVERE THUNDERSTORMS
MAY AFFECT FAR NORTHEAST PORTIONS OF THE OUTLOOK AREA BEFORE
10 PM. HOWEVER...THE GREATEST THREAT OF SEVERE STORMS THE
REMAINDER OF THE EVENING WILL BE ACROSS SOUTHEAST KANSAS AND
WESTERN MISSOURI IN ADVANCE OF THE APPROACHING SURFACE FRONT.
SUFFICIENT WIND SHEAR WILL CONTINUE TO ORGANIZE A FEW SUPERCELLS
WITH ISOLATED TORNADOES GENERALLY WEST OF SPRINGFIELD. THE STORMS
WILL LIKELY DEVELOP A MORE LINEAR STRUCTURE AS THEY PUSH
EAST...AFFECTING CENTRAL AND SOUTH-CENTRAL MISSOURI GENERALLY
AFTER 11 PM.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
MUCH COLDER AIR WILL WORK INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS FRIDAY NIGHT AND SATURDAY NIGHT. TEMPERATURES
ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S FRIDAY NIGHT...THEN
INTO THE LOW TO MIDDLE 30S SATURDAY NIGHT. WHILE NORTHWEST WINDS
WILL LIKELY PREVENT FROST FROM FORMING FRIDAY NIGHT...DIMINISHING
WINDS AND CLEAR SKIES ON SATURDAY NIGHT WILL LIKELY RESULT IN
WIDESPREAD FROST.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS MONDAY AND
TUESDAY...THEN AGAIN ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED GENERALLY WEST OF A WARSAW...TO
SPRINGFIELD...TO REEDS SPRING LINE THROUGH 11 PM. SPOTTERS ACROSS
LOCATIONS FURTHER EAST MAY NEED TO BE ACTIVATED LATER TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
SAW/BROWNING/IZZIIn the hours before
Local storm report, Apr 21, 10:39 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT THU APR 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL LOUISBURG 37.75N 93.15W
04/21/2005 0.75 INCH DALLAS MO LAW ENFORCEMENT
SO RECIEVED REPORT FROM PUBLIC
LDSpecial weather statement, Apr 21, 10:50 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1050 PM CDT THU APR 21 2005 MOZ055-068-079-089>090-093>094-101>102-220500- BARRY MO-BENTON MO-DADE MO-GREENE MO-HICKORY MO- LAWRENCE MO-MCDONALD MO-NEWTON MO-POLK MO- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 181 FOR THE FOLLOWING AREAS IN MISSOURI THIS CANCELS 9 COUNTIES IN CENTRAL MISSOURI BENTON HICKORY IN SOUTHWEST MISSOURI BARRY DADE GREENE LAWRENCE MCDONALD NEWTON POLK THIS INCLUDES THE CITIES OF...HERMITAGE...CROSS TIMBERS... BOLIVAR...AURORA...MOUNT VERNON...MARIONVILLE...MONETT... CASSVILLE...NEOSHO...WARSAW...COLE CAMP...ANDERSON...PINEVILLE... SPRINGFIELD...REPUBLIC...GREENFIELD AND LOCKWOOD. MOZ057>058-058-069>071-080>083-091>092-095>098-103>106 -220600- CAMDEN MO-CHRISTIAN MO-DALLAS MO-DENT MO-DOUGLAS MO- HOWELL MO-LACLEDE MO-MARIES MO-MILLER MO-MORGAN MO- OREGON MO-OZARK MO-PHELPS MO-PULASKI MO-SHANNON MO- STONE MO-TANEY MO-TEXAS MO-WEBSTER MO-WRIGHT MO- TORNADO WATCH NUMBER 181 REMAINS VALID UNTIL 1 AM CDT FOR THE FOLLOWING AREAS IN MISSOURI THIS WATCH INCLUDES 20 COUNTIES IN CENTRAL MISSOURI CAMDEN MARIES MILLER MORGAN PHELPS PULASKI IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI CHRISTIAN DALLAS DOUGLAS LACLEDE OZARK STONE TANEY WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...MARSHFIELD...ROGERSVILLE...SALEM... MOUNTAIN GROVE...MANSFIELD...NIXA...OZARK...KIMBERLING CITY... CRANE...ROLLA...FORT LEONARD WOOD...DIXON...WINONA...EMINENCE... LEBANON...BELLE...VIENNA...VERSAILLES...STOVER...OSAGE BEACH... CAMDENTON...AVA...BUFFALO...THAYER...ALTON...WEST PLAINS... WILLOW SPRINGS...HOUSTON...LICKING...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...ELDON AND LAKE OZARK. SAW
Local storm report, Apr 21, 10:51 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT THU APR 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 3 NW HIATTVILLE 37.75N 94.92W
04/21/2005 BOURBON KS LAW ENFORCEMENT
TREES REPORTED DOWN ON 80TH AND HACKBERRY RD. POSSIBLE
TORNADO. REPORTED BY LAW ENFORCEMENT.
0756 PM HAIL HALLTOWN 37.20N 93.63W
04/21/2005 0.88 INCH LAWRENCE MO AMATEUR RADIO
SPOTTER IS RECIEVING NICKEL HAIL AT THE INTERSECTION OF
HIGHWAY 96 AND 97Local storm report, Apr 21, 11:01 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT THU APR 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM TORNADO 4 W WEIR 37.30N 94.84W
04/21/2005 CHEROKEE KS LAW ENFORCEMENT
LAW ENFORCEMENT OFFICIAL SPOTTED A BRIEF TORNADO
TOUCHDOWN IN AN OPEN FIELD NEAR NW 10TH AND 400. NO
DAMAGE. REPORTED BY LAW ENFORCEMENT.
0935 PM HAIL 3 W HALLTOWN 37.20N 93.68W
04/21/2005 0.75 INCH LAWRENCE MO LAW ENFORCEMENTLocal storm report, Apr 21, 11:10 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT THU APR 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 4 S JASPER 37.27N 94.32W
04/21/2005 JASPER MO LAW ENFORCEMENT
TREES/TREE LIMBS DOWN ON 180TH AND CAPER...AND ALSO 71
AND N HIGHWAY. UNKNOWN AT THIS TIME IF DAMAGE WAS
TORNADIC OR NOT. REPORTED BY LAW ENFORCEMENT.Local storm report, Apr 21, 11:12 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT THU APR 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL 1 N FORSYTH 36.69N 93.12W
04/21/2005 0.25 INCH TANEY MO TRAINED SPOTTER
PEA HAIL REPORTED BY SPOTTER
LDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:20 PM CDT | Tornado Warning | SGF | Barton, Jasper | 70 min |
| Apr 21, 8:27 PM CDT | Tornado Warning | SGF | Jasper | 63 min |
| Apr 21, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| Apr 21, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 71 min |
| Apr 21, 9:04 PM CDT | Tornado Warning | SGF | Lawrence | 71 min |
| Apr 21, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 66 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.